MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? PANCREATIC STENT; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00537280
Medical Device Problem Codes Positioning Failure (1158); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable investigation finding of stent material deformation.Block h11: an advanix pancreatic stent and its delivery system was returned for analysis.Visual examination of the returned device revealed that the stent was kinked and damaged.Product analysis confirmed the reported event of stent failure to deploy.The investigation determined that the reported event and the observed stent damage were most likely attributable to procedural factors, including device handling and the physician technique, such as the amount of force applied during use.These factors likely contributed to the stent becoming kinked and damaged, which may have made deployment difficult or impossible.Therefore, a review and analysis of all the available information indicated that the most probable cause is adverse event related to procedure.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix pancreatic stent was to be implanted in the main pancreatic duct to treat a pancreatic cancer during a stent placement procedure performed on (b)(6) 2025.During the procedure, that device release was attempted at the intended site, but the inner tube could not be withdrawn.Another advanix pancreatic stent was used to complete the procedure.There were no patient complications reported as a result of this event.Note: this event has been deemed an mdr reportable event based on the investigation results which revealed that the stent was kinked and damaged.Please see block h11 for full investigation details.

Brand Name
ADVANIX? PANCREATIC STENT
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24130754
Report Number3005099803-2026-00263
Device Sequence Number13360614
Product Code FGE
UDI-Device Identifier08714729856870
UDI-Public(01)08714729856870(17)270108(10)36929541
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00537280
Device Catalogue NumberM00537280
Device Lot Number0036929541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown